VOL. 37 · NO. 4 | 2007
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 37 (4), (2007)
No abstract available
Articles
Ravi P. Agarwal, Donal O'Regan, S.H. Saker
Rocky Mountain J. Math. 37 (4), 1085-1104, (2007) DOI: 10.1216/rmjm/1187453098
KEYWORDS: ‎oscillation‎, second order half-linear dynamic equations, time scale, 34K11, 34C10, 93C70
No abstract available
Reza Akhtar, Lucas Lee
Rocky Mountain J. Math. 37 (4), 1105-1126, (2007) DOI: 10.1216/rmjm/1187453099
No abstract available
William Calbeck
Rocky Mountain J. Math. 37 (4), 1127-1136, (2007) DOI: 10.1216/rmjm/1187453100
No abstract available
Erhan Çalışkan, Daniel M. Pellegrino
Rocky Mountain J. Math. 37 (4), 1137-1154, (2007) DOI: 10.1216/rmjm/1187453101
KEYWORDS: 46G25, 46B15
No abstract available
D. Dryanov, R. Fournier, S. Ruscheweyh
Rocky Mountain J. Math. 37 (4), 1155-1165, (2007) DOI: 10.1216/rmjm/1187453102
KEYWORDS: 41A17
No abstract available
Francisco J. García-Pacheco, Juan B. Seoane-Sepúlveda
Rocky Mountain J. Math. 37 (4), 1167-1172, (2007) DOI: 10.1216/rmjm/1187453103
KEYWORDS: unit sphere, closed hyperplane, stereographic projection, $L^2$-summand vector, 46B20, 46B03
No abstract available
Hong Hu
Rocky Mountain J. Math. 37 (4), 1173-1179, (2007) DOI: 10.1216/rmjm/1187453104
KEYWORDS: Second-order recurrent sequences, Lucas numbers, recursion formula, 11B39, 11B37
No abstract available
Maohua Le
Rocky Mountain J. Math. 37 (4), 1181-1185, (2007) DOI: 10.1216/rmjm/1187453105
KEYWORDS: exponential diophantine equations, 11D61
No abstract available
Mingxue Liu
Rocky Mountain J. Math. 37 (4), 1187-1193, (2007) DOI: 10.1216/rmjm/1187453106
KEYWORDS: quasinilpotent operator, positive operator, Banach space, Schauder basis, invariant subspace, 47A15
No abstract available
Thomas G. Lucas
Rocky Mountain J. Math. 37 (4), 1195-1228, (2007) DOI: 10.1216/rmjm/1187453107
KEYWORDS: Divisorial ideal, Mori ring, ring of finite fractions, 13F05, 13E99
No abstract available
De-Xiang Ma, Wei-Gao Ge
Rocky Mountain J. Math. 37 (4), 1229-1249, (2007) DOI: 10.1216/rmjm/1187453108
KEYWORDS: singularity, positive solution, P -Laplacian, 54B20, 54F15
No abstract available
Coy L. May
Rocky Mountain J. Math. 37 (4), 1251-1269, (2007) DOI: 10.1216/rmjm/1187453109
KEYWORDS: 30F50, 20H10, 57M60
No abstract available
D.P. Mishev, S.M. Musa
Rocky Mountain J. Math. 37 (4), 1271-1281, (2007) DOI: 10.1216/rmjm/1187453110
KEYWORDS: Hyperbolic differential equations with maxima, distribution of zeros for the solutions, oscillation of the solutions, 35B05, 35L10
No abstract available
S. Mouton
Rocky Mountain J. Math. 37 (4), 1283-1289, (2007) DOI: 10.1216/rmjm/1187453111
KEYWORDS: semi-simple algebra, orthogonal idempotent, 16B99, 46H05, 46J05
No abstract available
Ki-Bong Nam
Rocky Mountain J. Math. 37 (4), 1291-1300, (2007) DOI: 10.1216/rmjm/1187453112
KEYWORDS: simple, Witt algebra, special Lie algebra, generators, graded, ad-diagonal, 17B40, 17B56
No abstract available
M.A. Nyblom
Rocky Mountain J. Math. 37 (4), 1301-1304, (2007) DOI: 10.1216/rmjm/1187453113
No abstract available
Fred Richman
Rocky Mountain J. Math. 37 (4), 1305-1314, (2007) DOI: 10.1216/rmjm/1187453114
No abstract available
Ahmet Temizyürek, Naime Ekici
Rocky Mountain J. Math. 37 (4), 1315-1326, (2007) DOI: 10.1216/rmjm/1187453115
No abstract available
Yongge Tian
Rocky Mountain J. Math. 37 (4), 1327-1347, (2007) DOI: 10.1216/rmjm/1187453116
KEYWORDS: Mixed-type reverse-order law, Moore-Penrose inverse of matrix, outer inverse of matrix, matrix product, Rank equalities, range equalities, matrix rank method, 15A03, ‎15A09
No abstract available
Rebecca G. Wahl
Rocky Mountain J. Math. 37 (4), 1349-1361, (2007) DOI: 10.1216/rmjm/1187453117
KEYWORDS: 47B38
No abstract available
Zhiting Xu
Rocky Mountain J. Math. 37 (4), 1363-1378, (2007) DOI: 10.1216/rmjm/1187453118
KEYWORDS: ‎oscillation‎, PDE with p -Laplacian, damped, Riccati inequality, integral averaging technique, 34C10, 35B05, 35J60
No abstract available
C.F. Yang, Z.Y. Huang, X.P. Yang
Rocky Mountain J. Math. 37 (4), 1379-1398, (2007) DOI: 10.1216/rmjm/1187453119
KEYWORDS: Vectorial Sturm-Liouville differential equation, Potential equation, multiplicity, spectrum, boundary conditions, 34A30, 34B24, 34B25, 34L05
No abstract available
Back to Top